Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

One-to-one operators on function spaces


Author: Stephen T. L. Choy
Journal: Proc. Amer. Math. Soc. 87 (1983), 691-694
MSC: Primary 47B38; Secondary 46G10
MathSciNet review: 687643
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a Banach algebra $ A$ one-to-one operators with closed range on $ {C_0}(S,A)$ are characterized in terms of the associated vector measures given by the Riesz Representation Theorems. Multiplicatively symmetric operators are also studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B38, 46G10

Retrieve articles in all journals with MSC: 47B38, 46G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0687643-5
PII: S 0002-9939(1983)0687643-5
Keywords: Vector-valued measures, representing measures, one-to-one operators, multiplicatively symmetric operators, weakly compact operators, Arens product
Article copyright: © Copyright 1983 American Mathematical Society